# SDR SIMA2020031710005

- Difficulty date: February 10, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 32,008 hours, 30,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OMEGA BEAM, BOTH JOINING ANGLES CRACKED (OUTBD ANGLE CRACKED BTWN FR 47-48 AND INBD ANGLE CRACKED AT FR 50-C/A-L/H OMEGA BEAM INBD ANGLE REMOVED FOR ACCESS (REPAIR) L/H OMEGA BEAM OUTBD ANGLE REMOVED FOR ACCESS (REPAIR) L/H OMEGA BEAM BOTH JOINING ANGLES (OUTBD & INBD) REPAIRED IAW SRM 53-23-02  ALTERNATE FASTENERS IS REPLACEDED BY M788-4 INSTALLED IAW ETN EM-51-092(USED CR3523)
